MAUDE Adverse Event Report: COVIDIEN COMPRESSION SYSTEM SCD 700; SLEEVE, LIMB, COMPRESSIBLE

COVIDIEN COMPRESSION SYSTEM SCD 700; SLEEVE, LIMB, COMPRESSIBLE
Model Number MC-SCD700
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pulmonary Embolism (1498)
Date of Event 01/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the patient was in the medical ward and the device kept on beeping multiple times.It was not working for most of the night.The patient¿s treatment was changed to clexane.She was transferred to (b)(6).Early the next morning, the patient had sharp chest pain indicating a possible pulmonary embolism.The patient was blue lighted to (b)(6) in the evening.She was found to have a left pulmonary embolism extending from the main pulmonary artery to segmental and subsegmental artery.

Brand Name
COMPRESSION SYSTEM SCD 700
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key9695453
Report Number1282497-2020-08922
Device Sequence Number1691119
Product Code JOW
UDI-Device Identifier10884521155688
UDI-Public10884521155688
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberMC-SCD700
Device Catalogue NumberMC-SCD700
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2020
Initial Report FDA Received Date02/11/2020
Patient Sequence Number1